# SDR UIEA200600303

- Difficulty date: December 6, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 92,366 hours, 18,963 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER L/E PANEL HAS 2 EACH AREAS WITH COMPOSITE CRACKS AT WBL 480, WBL 480 FORWARD CRACK IS 8.0 INCHES LONG.  REPAIR AREA IS 3.0 INCH BY 12.0 INCH, WBL 480 AFT CRACK IS 6.0 INCHES LONG.  REPAIR AREA IS 7.0 INCH BY 12.0 INCH.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER B747 SRM 51-40-09 FIG 18 AND 747 SRM 51-40-12.  ALSO, REFERENCE ATLAS EO 4757A333.
